A Bayesian Approach to Optimal Foraging in Parasitoids

Jean Sébastien Pierre, Richard F. Green

Research output: Chapter in Book/Report/Conference proceedingChapter

10 Scopus citations
Original languageEnglish (US)
Title of host publicationBehavioral Ecology of Insect Parasitoids
Subtitle of host publicationFrom Theoretical Approaches to Field Applications
PublisherBlackwell Publishing Ltd
Pages357-383
Number of pages27
ISBN (Print)9781405163477
DOIs
StatePublished - Apr 7 2008

Keywords

  • Bayesian approach
  • Behavioral mechanisms
  • Optimal foraging theory
  • Parasitoids
  • Poisson prey distribution

Cite this